# SDR CA120105006

- Difficulty date: January 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,694 hours
- Engine: Ge CF348E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH THE CREW REPORTED A FLAP SLAT FAIL, NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER COMPLICATIONS.  CARRIED OUT FIM 27-81-00-810-807-A00. TRANSITORY CONDITION OF THE SLAT/FLAP ACE. SLAT OPERATION CHECK CARRIED OUT SERVICEABLE.
